# SDR GAIA9856A

- Difficulty date: May 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N750US
- Make and model: Boeing 727214
- Aircraft serial: 21512
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Accessory Unit
- Part number: 656021132
- Condition: Unserviceable
- Location: E/E Compt
- Stage of operation: LD
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NCHEDULED ARRIVAL FROM PHX-MCI, ON LANDING, WHEN GEAR WAS SELECTED DOWN.  THREE GREEN AND THREE RED LIGHTS WHERE BOTH BEING DISPLAYED AT THE SAME TIME.  THE SECONDARY MAIN GEAR POSITION LIGHTS INDICATED LEFT DOWN AND LOCKED RIGHT NOT DOWN AND LOCKED.  THE CREW THEN CYCLED THE GEAR AND NOTICED THREE GREEN LIGHTS ONLY.  THE SECONDARY MAIN GEAR INDCIATED AGAIN LEFT DOWN AND LOCK.  RIGHT NOT DOWN AND LOCKED.  THE CREW THEN DECLARED AN EMERGENCY LANDING INTO MCI AND MADE A SAFE AND UNEVENTFUL LANDING.  REMOVED AND REPLACED LANDING GEAR ACCESSORY UNIT.  GROUND CHECKED NORMAL.  THE AIRCRAFT WAS THEN RETURNED TO SERVICE.  (M)
